A modified least-squares regression approach to the estimation of risk difference

Cheung, YB; (2007) A modified least-squares regression approach to the estimation of risk difference. American journal of epidemiology, 166 (11). pp. 1337-1344. ISSN 0002-9262 DOI: https://doi.org/10.1093/aje/kwm223

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1093/aje/kwm223

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar